# SDR MALA080034

- Difficulty date: February 27, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 23,768 hours, 26,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 23LN FAILED TEST.  REMOVED AND REPLACED POWER SUPPLY AT 23LN P/N ON AND OFF 330151, S/N ON 2175 SN OFF 1334 IAW AMM 33-50-10-04-1.  OPS CK GOOD.
